# SDR USAASB06122

- Difficulty date: December 9, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Part number: 915F2134
- Condition: Shorted
- Location: Cockpit
- Part time: 625 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHL - SMOKE WAS OBSERVED TO BE COMING FROM THE FIRST OFFICER'S CIRCUIT BREAKER PANEL.  MAINTENANCE REPLACED THE BUSS PROTECTION PANEL.  OPERATIONALLY CHECKS OK.
